Dirac system with potential lying in Besov spaces (Q304633): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Created a new Item
 
ReferenceBot (talk | contribs)
Changed an Item
 
(5 intermediate revisions by 4 users not shown)
Property / author
 
Property / author: Artem M. Savchuk / rank
Normal rank
 
Property / review text
 
Resting on previous results (with \textit{I. V. Sadovnichaya} [Differ. Equ. 49, No. 5, 545--556 (2013; Zbl 1283.34078); translation from Differ. Uravn. 49, No. 5, 573--584 (2013)] and with \textit{A. A. Shkalikov} [Math. Notes 96, No. 6, 777--810 (2014; Zbl 1320.34118)]), the author continues his study of Dirac systems on a finite interval. In case the potential lies in a scale of Besov spaces and the boundary conditions are strongly regular, a fairly precise comparison of the eigenvalues and eigenfunctions with those of the ``free'' system is possible. With regular, but not strongly regular boundary conditions the eigenvalues are no longer simple. In this case the asymptotic behaviour of the two-dimensional spectral projections is investigated.
Property / review text: Resting on previous results (with \textit{I. V. Sadovnichaya} [Differ. Equ. 49, No. 5, 545--556 (2013; Zbl 1283.34078); translation from Differ. Uravn. 49, No. 5, 573--584 (2013)] and with \textit{A. A. Shkalikov} [Math. Notes 96, No. 6, 777--810 (2014; Zbl 1320.34118)]), the author continues his study of Dirac systems on a finite interval. In case the potential lies in a scale of Besov spaces and the boundary conditions are strongly regular, a fairly precise comparison of the eigenvalues and eigenfunctions with those of the ``free'' system is possible. With regular, but not strongly regular boundary conditions the eigenvalues are no longer simple. In this case the asymptotic behaviour of the two-dimensional spectral projections is investigated. / rank
 
Normal rank
Property / reviewed by
 
Property / reviewed by: Hubert Kalf / rank
 
Normal rank
Property / Mathematics Subject Classification ID
 
Property / Mathematics Subject Classification ID: 34L40 / rank
 
Normal rank
Property / Mathematics Subject Classification ID
 
Property / Mathematics Subject Classification ID: 34L20 / rank
 
Normal rank
Property / zbMATH DE Number
 
Property / zbMATH DE Number: 6619633 / rank
 
Normal rank
Property / zbMATH Keywords
 
regular boundary conditions
Property / zbMATH Keywords: regular boundary conditions / rank
 
Normal rank
Property / zbMATH Keywords
 
strongly regular boundary conditions
Property / zbMATH Keywords: strongly regular boundary conditions / rank
 
Normal rank
Property / zbMATH Keywords
 
Besov spaces
Property / zbMATH Keywords: Besov spaces / rank
 
Normal rank
Property / author
 
Property / author: Artem M. Savchuk / rank
 
Normal rank
Property / MaRDI profile type
 
Property / MaRDI profile type: Publication / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4040163 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Riesz bases consisting of root functions of 1D Dirac operators / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q2933033 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q2836690 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q2940552 / rank
 
Normal rank
Property / cites work
 
Property / cites work: The Dirac operator with complex-valued summable potential / rank
 
Normal rank
Property / cites work
 
Property / cites work: The Riesz basis property of generalized eigenspaces for a Dirac system with integrable potential / rank
 
Normal rank
Property / cites work
 
Property / cites work: Asymptotic formulas for fundamental solutions of the Dirac system with complex-valued integrable potential / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4039801 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4169289 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5848416 / rank
 
Normal rank
links / mardi / namelinks / mardi / name
 

Latest revision as of 12:06, 12 July 2024

scientific article
Language Label Description Also known as
English
Dirac system with potential lying in Besov spaces
scientific article

    Statements

    Dirac system with potential lying in Besov spaces (English)
    0 references
    26 August 2016
    0 references
    Resting on previous results (with \textit{I. V. Sadovnichaya} [Differ. Equ. 49, No. 5, 545--556 (2013; Zbl 1283.34078); translation from Differ. Uravn. 49, No. 5, 573--584 (2013)] and with \textit{A. A. Shkalikov} [Math. Notes 96, No. 6, 777--810 (2014; Zbl 1320.34118)]), the author continues his study of Dirac systems on a finite interval. In case the potential lies in a scale of Besov spaces and the boundary conditions are strongly regular, a fairly precise comparison of the eigenvalues and eigenfunctions with those of the ``free'' system is possible. With regular, but not strongly regular boundary conditions the eigenvalues are no longer simple. In this case the asymptotic behaviour of the two-dimensional spectral projections is investigated.
    0 references
    0 references
    regular boundary conditions
    0 references
    strongly regular boundary conditions
    0 references
    Besov spaces
    0 references
    0 references

    Identifiers